Jump to content

Stomach issues, depression, anger and negative thoughts


Recommended Posts

I've been in a deep hole for the past week or so. I've been getting mild nausea issues after eating and my stomach feelings constantly upset. I also can't dig myself out of this depression. I feel worthless and lethargic. Feeling sick doesn't make those feelings any better, as well. I'm also having extreme anger bouts. I snap on the dime of hat. To top it all off I've been having thoughts of suicide. Is this normal withdrawal? I'm at 0.625 of Xanax. I feel like if this is bad now how bad is it going to get later on?
Link to comment
Share on other sites

[1d...]
I've been in a deep hole for the past week or so. I've been getting mild nausea issues after eating and my stomach feelings constantly upset.

 

I have these feelings as well with my stomach.

Especially after I make a cut.

 

The nausea is a typical withdrawal symptom.

 

I also can't dig myself out of this depression. I feel worthless and lethargic. Feeling sick doesn't make those feelings any better, as well. I'm also having extreme anger bouts. I snap on the dime of hat.

 

All classical withdrawal symptoms.

 

I get these sx's. They all come and go, as for me, they are not constant.

 

To top it all off I've been having thoughts of suicide. Is this normal withdrawal?

 

Suicidal Idealation is a withdrawal symptom.

 

You don't have any plans acting on these thoughts do you?

If so, get some help.

 

Withdrawal can change it's route, as these symptoms come and go.

Some feel better as they taper, some worse.

 

I know the worry of how I may feel later on in my taper, but for now take it one day at a time, okay?

 

S#

Link to comment
Share on other sites

I don't have any intentions of acting on my thoughts. It's just the fact that I've been like this for over the week with no let up is starting to hurt my spirit.

Thanks for the supports :]

Link to comment
Share on other sites

I was on about the same amount as you when I started to taper but over a course of 15yrs.I also got stuck at my last taper with those same symptoms.I just held at that amount until I was able to make another cut.A little over 3 weeks.I think being angry over being stuck past my schedule may have helped motivate me to go ahead and proceed.Then the headaches,lack of ambition,depression came on as it does increase at a cut.I was discouraged to say the least.Thought I should go back up.Panicing about how I would control my temper or find energy to live when I eventually get off completely.After a week started feeling better.I still am troubled by these worries but we can't go backwards.We got to this point for a reason so we must continue on.Five days ago I couldnt have put these words together or sit down to write because I felt brain damage lazy and angry.Try to stay busy or work up a sweat.Youve made a lot of progress.Congrats on that.You can do it!
Link to comment
Share on other sites

you have lots of support here,,, i don't what it is about xanax but  i heard one person calling it xanax rage and the depression i think comes with all these damn horrible drugs... Their is normally a reason we get on them and if life was depressing before or anxiety it is too easy for the docs or phycs to give us these drugs,,, not that they have ever taken them, but it puts things on hold... TROUBLE is only is a short way of putting things on hold... now you feel down , maybe guilty worthless and your brain is taking over making you feel this way...

We are all in the same boat but what you are feeling i am feeling and i feel this site has been better than any doctor there is in the world.. thank god for this site and i do feel for you..I am in Australia and i have got lots of support through benzo specialists here at a place called recon nextion which is an amazing place... be tough and don't let that mind take you over as you are in charge of it, not it in charge of you

Link to comment
Share on other sites

×
×
  • Create New...